# SDR FDEA201103140969

- Difficulty date: March 14, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 52,324 hours, 21,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Dented
- Location: Bs 1545 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 PROTRUDING DENTS STA 1545, STR 27L TO 28L.  CUT OUT DAMAGED SKIN 3.3" X 3.4" IAW SRM 53-00-01 FIG 201. FABRICATED AND   INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG 201, 51-40-2,-51-40-5, AND 51-20-01.
